Alert archive / Indiana / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 161, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 24, 2006, 8:45 PM EDT for Johnson County, Marion County, Morgan County, Indiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2006, 8:45 PM EDT (00:45 UTC)
- Expired
- May 24, 2006, 9:12 PM EDT
- In force
- 27 min
- Issued by
- NWS Indianapolis, IN
- Area
- Counties, with a storm outline in the text
Counties Johnson County, IN, Marion County, IN, Morgan County, IN
The radar
The Indianapolis radar (KIND), 11 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 6:54 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.8 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2551 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KIND 250045 SVRIND INC081-097-109-250130- /O.NEW.KIND.SV.W.0161.060525T0045Z-060525T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 845 PM EDT WED MAY 24 2006 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN JOHNSON COUNTY IN CENTRAL INDIANA SOUTHEASTERN MARION COUNTY IN CENTRAL INDIANA NORTHEASTERN MORGAN COUNTY IN CENTRAL INDIANA * UNTIL 930 PM EDT * AT 843 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES WEST OF GREENWOOD...OR ABOUT 16 MILES SOUTHWEST OF INDIANAPOLIS...AND MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... GREENWOOD AROUND 900 PM EDT... BEECH GROVE AROUND 905 PM EDT... LAT...LON 3963 8634 3953 8633 3957 8598 3979 8599 $$ CO
2 follow-up statements
000 WWUS53 KIND 250102 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 902 PM EDT WED MAY 24 2006 INC109-250112- /O.CAN.KIND.SV.W.0161.000000T0000Z-060525T0130Z/ MORGAN- 902 PM EDT WED MAY 24 2006 ...THE SEVERE THUNDERSTORM WARNING FOR MORGAN COUNTY IS CANCELLED... LAT...LON 3965 8626 3955 8624 3957 8598 3979 8599 $$ INC081-097-250130- /O.CON.KIND.SV.W.0161.000000T0000Z-060525T0130Z/ JOHNSON-MARION- 902 PM EDT WED MAY 24 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR NORTHERN JOHNSON AND SOUTHEASTERN MARION COUNTIES... AT 900 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING DIME SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SOUTHPORT...OR ABOUT 9 MILES SOUTH OF INDIANAPOLIS...MOVING EAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL EASTERN MARION COUNTY AROUND 920 PM EDT LAT...LON 3965 8626 3955 8624 3957 8598 3979 8599 $$ CO
000 WWUS53 KIND 250112 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 912 PM EDT WED MAY 24 2006 INC081-097-250122- /O.CAN.KIND.SV.W.0161.000000T0000Z-060525T0130Z/ JOHNSON-MARION- 912 PM EDT WED MAY 24 2006 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JOHNSON AND SOUTHEASTERN MARION COUNTIES IS CANCELLED... LAT...LON 3965 8626 3955 8624 3957 8598 3979 8599 $$ CO
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 5:05 PM EDT, 3 hours 40 minutes earlier.
Area forecast discussion, May 24, 5:05 PM EDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 505 PM EDT WED MAY 24 2006 .AVIATION DISCUSSION...THUNDERSTORM COMPLEX DEVELOPING ACROSS IL SHOULD CONTINUE TO ORGANIZE AND MOVE EAST ACROSS CENTRAL INDIANA IN THE 00Z TO 06Z TIME FRAME TONIGHT. AS A RESULT, I WILL ADD A TEMPO GROUP TO ALL TAF SITES FOR IFR VIS AND MVFR CIGS FOR THE STORMS. THERE COULD BE SOME STRATUS THAT DEVELOPS AFTER 06Z TONIGHT BUT SIGNALS ARE NOT STRONG AND SATELLITE SHOWS NO STRATOCU FROM THE GULF NORTH INTO IL. HOWEVER, MUCH DEPENDS ON THE EVOLUTION OF THE THUNDERSTORMS ACROSS IL. THIS MAY LEAD TO A LARGER AREA OF STRATUS IF A LARGER COMPLEX CAN ORGANIZE. EXPECT A BREAK IN THE PRECIP AFTER 06Z THROUGH 15Z THURS. EXPECT MORE STORMS TO DEVELOP BETWEEN 15Z AND 18Z THURS AS A COLD FRONT MOVES ACROSS THE AREA. && .PREV DISCUSSION...FORECAST FOCUS FOR TODAY WAS THREAT OF THUNDERSTORMS AND SEVERE POTENTIAL TODAY AND TOMORROW. SURFACE ANALYSIS SHOWED THAT A WARM FRONT HAD SET UP ROUGHLY BETWEEN KHUF AND KORD AT 19Z. ALOFT...AN H5 CUTOFF LOW COULD BE SEEN ACROSS THE EASTERN DAKOTAS WITH RIDGING IN PLACE OVER INDIANA...BUT THIS RIDGING WAS BEING PUSHED EASTWARD THROUGHOUT THE DAY. MODELS WERE FAIRLY SIMILAR IN THEIR INITIALIZATION AND HANDLING OF THE MAJOR FEATURES...BUT THE GFS MODEL APPEARS TO SUFFER FROM CONVECTIVE FEEDBACK BEGINNING TONIGHT AND INTO TOMORROW. SO TRENDED MORE TOWARDS A NAM/ECMWF BLEND FOR NEARLY ALL PERIODS OF THE FORECAST. MOS GUIDANCE TEMPERATURES WERE VERY SIMILAR AND A BLEND WAS USED. FOR TONIGHT...THE UPPER LOW OVER THE EASTERN DAKOTAS WILL MOVE EASTWARD. THIS WILL HELP TO ADVECT MOISTURE AND WARMER AIRMASS INTO THE AREA. A STRONG DRY SLOT COULD BE SEEN ON WATER VAPOR AND IS MOVING SHARPLY EAST...PROVIDING A FORCING MECHANISM FOR THUNDERSTORMS TO EVENTUALLY REACH THE FORECAST AREA LATER THIS AFTERNOON AND THIS EVENING. HAVE INCREASED POPS INTO THE LIKELY CATEGORY OVERNIGHT. A STRONG THETA E AXIS TO CROSS THE AREA ACCOMPANIED WITH SURFACE MOISTURE ADVECTION HELPING TO BRING A MORE TROPICAL AIRMASS. THERE SHOULD BE A WEAK LLJ OF 25 KTS TO HELP BRING IN THE AIRMASS CHANGE. PERHAPS A THREAT FOR SEVERE WEATHER IN WESTERN AREAS WITH CLOSER PROXIMITY TO THE UPPER LOW AND HELPING TO PROVIDE BETTER SHEAR AND A MORE UNSTABLE AIRMASS ARRIVING THIS EVENING. LOW TEMPERATURES TONIGHT WILL REMAIN VERY MILD AS DEWPOINTS SHOULD EASILY REACH INTO THE MID 60S AS PER UPSTREAM OBSERVATIONS. MOS GUIDANCE SHOWED LOW/MID 60S FOR LOWS AND THIS WAS REASONABLE. TOMORROW...A DRY SLOT SHOULD WRAP IN OVER THE AREA EARLY IN THE DAY AND HELP TO BRING LESS OF A CHANCE FOR ACTIVITY FROM THE MORNING INTO AFTERNOON...WITH INCREASING CHANCES FOR THUNDERSTORMS AFTER THAT TIME AS UPPER LOW WILL DRIFT ACROSS SOUTHERN LAKE MICHIGAN AND A SURFACE LOW SHOULD TRAIL A COLD FRONT INTO THE MIDWEST BY EVENING HOURS. HIGHS IN THE MID 80S WITH 850 MB TEMPERATURES APPROACHING +18C BY EVENING. TOMORROW NIGHT UPPER LOW AND SURFACE SYSTEM WILL SLOWLY MOVE INTO SOUTHEAST MICHIGAN AND LEAVE TROUGHINESS OVER INDIANA. SUSTAINED LINE OF THUNDERSTORMS SHOULD EXIT EAST BY EARLY FRIDAY. LOW TEMPERATURES REMAINING IN THE 60S WITH WARM AIRMASS NOT REALLY DISLODGED BY THE COLD FRONT TO ANY GREAT DEGREE. FRIDAY...UPPER LEVEL TROUGH WILL REMAIN OVER THE AREA AS SEEN IN 850-500 MB HEIGHTS. SO HAVE ALLOWED CHANCE FOR SHOWERS AND STORMS TO REMAIN...ESPECIALLY ACROSS NORTHEAST PARTS OF THE FORECAST AREA. SHOULD BEGIN TO DIMINISH AFTER 00Z WITH THE H5 RIDGE BUILDING IN SHARPLY FROM THE WEST AND ENDING THE CYCLONIC FLOW ALOFT. HIGH TEMPERATURES TO BE A BIT COOLER THAN THURSDAY WITH CLOUDS IN THE NORTHEAST POTION...BUT REMAINING MILD FARTHER SOUTHWEST WITH LITTLE CHANGE TO THE AIRMASS. FRIDAY NIGHT...RIDGE WILL BUILD IN AND HELP TO CLEAR SKIES OUT. SOUNDINGS ARE SHOWING A STRONG SURFACE INVERSION DEVELOPING UNDERNEATH OF MID LEVEL DRYING ASSOCIATED WITH THE H5 RIDGE. HIGH SURFACE DEWPOINTS WILL BE IN PLACE...SO HAVE ADDED PATCHY FOG MENTION FOR THE OVERNIGHT HOURS AND LOWS WILL CONTINUE TO REMAIN ABOVE NORMAL AND INTO THE 60S. FOR SATURDAY AND SUNDAY...THE VERY STRONG H5 RIDGE WILL BUILD IN AND ECMWF H85 TEMPS WILL REMAIN IN THE UPPER TEENS SO HIGHS IN THE MID TO UPPER 80S WILL BE QUITE LIKELY WITH LITTLE OF A PRECIP THREAT IN THE FORECAST. PERHAPS APPROACHING THE LOW 90S IN THE FAR SOUTHWEST PARTS OF THE FORECAST AREA. EXTENDED TO REMAIN HOT AND SOMEWHAT HUMID UNDER THE INFLUENCE OF A VERY STRONG H5 RIDGE...ONLY CHANGE WAS TO BUMP TEMPS UP A BIT. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && PUBLIC...LAJ/BTS AVIATION...JEH
Hazardous weather outlook, May 24, 4:31 PM EDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 431 PM EDT WED MAY 24 2006 INZ021-028>031-035>040-043>048-051>056-060>064-067>071-252045- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-VERMILLION-PARKE-PUTNAM-HENDRICKS- MARION-HANCOCK-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-SULLIVAN- GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX-DAVIESS-MARTIN-LAWRENCE- JACKSON- 331 PM CDT WED MAY 24 2006 /431 PM EDT WED MAY 24 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE THIS EVENING INTO EARLY THURSDAY MORNING. LARGE HAIL IS THE MOST LIKELY THREAT. DAMAGING WINDS WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY AFTERNOON INTO FRIDAY. AFTER THAT...THE WEATHER SHOULD BE QUIET INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN FROM THURSDAY AFTERNOON INTO FRIDAY AFTERNOON. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ041-042-049-057-065-072-252045- DELAWARE-RANDOLPH-HENRY-RUSH-DECATUR-JENNINGS- 431 PM EDT WED MAY 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THUNDERSTORMS WILL BE POSSIBLE LATE THIS EVENING INTO THURSDAY MORNING. THEY ARE NOT EXPECTED TO BECOME SEVERE...BUT SOME MAY PRODUCE GUSTY WINDS OR SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY AFTERNOON INTO FRIDAY. AFTER THAT...THE WEATHER SHOULD BE QUIET INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AND FRIDAY. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JK
In the hours before
Local storm report, May 24, 7:43 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
743 PM EDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG TERRE HAUTE 39.47N 87.38W
05/24/2006 VIGO IN BROADCAST MEDIA
AT US 40 AND 9TH STREET, DOWNTOWN BUILDING WITH WINDOWS
BLOWN OUT. ESTIMATED WIND SPEEDS AT 65-75 MPH.
&&
BROOKSLocal storm report, May 24, 8:14 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
814 PM EDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM TSTM WND DMG TERRE HAUTE 39.47N 87.38W
05/24/2006 VIGO IN AMATEUR RADIO
WINDOWS BLOWN OUT ON 2ND FLOOR OF BUILDING AT US 40 AND
9TH STREET.
&&
BROOKSLocal storm report, May 24, 8:19 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
819 PM EDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG TERRE HAUTE 39.47N 87.38W
05/24/2006 VIGO IN AMATEUR RADIO
HEALTHY 6 INCH TREE DOWN AT 16TH AND LUCUS.
&&
BROOKSLocal storm report, May 24, 8:28 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
828 PM EDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG TERRE HAUTE 39.47N 87.38W
05/24/2006 VIGO IN BROADCAST MEDIA
SEVERAL TREES DOWN OVER CITY STREETS WITH POWER OUTAGES
REPORTED ON THE NORTH SIDE OF TERRE HAUTE.
&&
BROOKSLocal storm report, May 24, 8:34 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
834 PM EDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND GST 5 SW TERRE HAUTE 39.42N 87.45W
05/24/2006 E60 MPH VIGO IN TRAINED SPOTTER
GUST ESTIMATED 5 MILES SOUTH OF 70 ON STATE ROAD 63.
&&
BROOKSThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 8:19 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan | 41 min |
| May 24, 8:25 PM EDT | Severe Thunderstorm Warning | IND | Knox, Sullivan | 52 min |
| May 24, 8:57 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene | 48 min |
| May 24, 9:16 PM EDT | Severe Thunderstorm Warning | IND | Greene, Martin | 31 min |
| May 24, 9:27 PM EDT | Severe Thunderstorm Warning | IND | Lawrence | 33 min |
| May 25, 3:01 PM EDT | Severe Thunderstorm Warning | IND | Clay, Sullivan, Vigo | 44 min |
| May 25, 3:13 PM EDT | Severe Thunderstorm Warning | IND | Greene, Knox, Sullivan | 47 min |
| May 25, 3:18 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Rush, Shelby | 42 min |
| May 25, 3:27 PM EDT | Tornado Warning | IND | Clay, Greene, Owen, Sullivan | 48 min |
| May 25, 3:28 PM EDT | Severe Thunderstorm Warning | IND | Henry | 47 min |
| May 25, 3:36 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson | 39 min |
| May 25, 3:42 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 48 min |
| May 25, 3:48 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Johnson, Shelby | 16 min |
| May 25, 3:54 PM EDT | Severe Thunderstorm Warning | IND | Randolph | 41 min |
| May 25, 4:03 PM EDT | Severe Thunderstorm Warning | IND | Rush | 42 min |
| May 25, 4:06 PM EDT | Tornado Warning | IND | Daviess, Knox | 39 min |
| May 25, 4:08 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe | 38 min |
| May 25, 4:11 PM EDT | Severe Thunderstorm Warning | IND | Greene, Monroe, Morgan, Owen | 49 min |
| May 25, 4:15 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Shelby | 45 min |
| May 25, 4:24 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Lawrence, Martin, Monroe | 51 min |
| May 25, 4:26 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion | 23 min |
| May 25, 4:41 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Lawrence, Martin | 34 min |
| May 25, 4:44 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Tipton | 46 min |
| May 25, 4:45 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Monroe, Morgan | 30 min |
| May 25, 4:54 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 21 min |
| May 25, 4:56 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam | 27 min |
| May 25, 5:06 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Johnson, Lawrence, Shelby | 39 min |
| May 25, 5:20 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Madison, Marion, Putnam and 1 more | 55 min |
| May 25, 5:37 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jackson, Jennings | 38 min |
| May 25, 6:25 PM EDT | Severe Thunderstorm Warning | IND | Randolph | 37 min |
| May 25, 6:32 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry | 17 min |
| May 25, 6:35 PM EDT | Severe Thunderstorm Warning | IND | Putnam | 17 min |
| May 25, 6:41 PM EDT | Severe Thunderstorm Warning | IND | Monroe, Morgan, Owen | 34 min |
| May 25, 7:14 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Monroe, Morgan | 35 min |
| May 25, 7:19 PM EDT | Severe Thunderstorm Warning | IND | Monroe, Morgan, Owen | 26 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.